# SDR DALA2021072904293

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 45,938 hours, 21,686 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Switch
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6822- ATB- DUE TO CAPTAIN STABILIZER TRIM CONTROL SWITCH INOP. F/O'S WORKING PROPERLY.  R/R CAPT. STAB TRIM CONTROL WHEEL SWITCH PER B757 AMM 27-41. INSTALLED WIRE HARNESS W0443 PER CMM 27-09. F/O PICKLE SWITCH REPLACED. RII COMPLETE, ALL OPS CHECK GOOD.
